On the number of solutions of polynomial congruences

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 271–273
(Received: 1991-10-04 )

C.L. Stewart

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the number of solutions of polynomial congruences

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.